# SDR DALA2016120909723

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY FRAME AT BS 727G,  STRINGERS 23 - 24L DENTED. MAINTENANCE REPAIRED THE FRAME IAW PRI 551672-14 REV O & ERA 551672-14 REV ORIGINAL AND REV A.
